International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 975-985
Strong stability of weighted sums of NA random variables
School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China
Received 5 July 2003; Revised 1 April 2004
Copyright © 2005 Gan Shixin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the almost sure (strong) stability of weighted sums of NA
random variables and obtain some new results which extend earlier results
of Matula (1992), Chow and Teicher (1971), Jamison et al. (1965), and Petrov (1975).